# SDR ASOA20111216022

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 25,948 hours, 19,689 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 548318
- Part serial: 1361
- Condition: Faulty
- Location: Control Panel
- Part time: 26,846 hours, 23,407 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE F/A'S EMERGENCY CALL SWITCH LIGHT WILL NOT EXTINGUISH.  MX REPLACED THE FORWARD F/A'S HANDSET.  OPS CHECKED GOOD.
